# SDR DL72S970593

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-1 LETTER CK, 2 SPAR STIFFENERS CRACKED 1.5.  LOCATED ON INBD SIDES OF NR 2 AND NR 3 SLATS INBD SIDE OF INBD TRACK.  REPAIRED PER MM 57-20-21.
